# SDR YENA2023042800457

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 66,372 hours, 23,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT # 954, SJU-FLL. 1R EMERG LGT DOES NOT ILLUMINATE; UPON INSPECTION, FOUND PUSHED BACK PIN @ EPSU CONNECTOR 10WL-A, RESETTED PIN, FOUND TO BE NORMAL PER M/M 33-51-00.
